Texas, 2006

Flood in Texas, May 5, 2006

May 5, 2006 · NWS EWX · 1 event in 1 county or zone

1 flood, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at May 4, 11:39 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, May 4, 11:39 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CDT FRI MAY 5 2006

.AVIATION...
LINE OF +TSRA FROM KHDO TO K3T5 WILL CONTINUE TO PROGRESS SE
THROUGH THE NEXT SEVERAL HOURS. MVFR CONDITIONS ARE EXPECTED TO
LINGER AT KAUS AND KSAT AND PROGRESS WESTWARD TO THE RIO GRANDE
VALLEY REACHING KDRT BY 11Z MVFR CIGS WILL PERSIST THROUGH 18Z
ACROSS SOUTH CENTRAL TEXAS. WINDS WILL REMAIN SE/S 10 TO 15 KTS.

&&

PREV DISCUSSION... (ISSUED 446 PM CDT THU MAY 4 2006)

UPDATE...
UPDATED FORECAST TO INCREASE POPS OVER OUR NORTHERN-MOST COUNTIES
AND ADD A SLIGHT CHANCE FOR THUNDER TO VAL VERDE COUNTY. ALSO
INCREASED QPF ACROSS OUR NORTHERN-MOST COUNTIES WHERE THE SEVERE
THUNDERSTORM WATCH IS IN PLACE.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... (ISSUED 313 PM CDT THU MAY 4 2006)

DISCUSSION...AREA MORE CAPPED OFF THUS AFTERNOON THUS CLOUDS HUNG
IN A LITTLE LONGER AND WELL DEFINED BOUNDARY HAS WEAKENED. ANOTHER
SHORT WAVE TRAVERSES THROUGH CENTRAL TEXAS TONIGHT POSSIBLY
PROPAGATING SOUTH INTO THE AREA TONIGHT. AREA IS REALLY UNSTABLE
WITH CAPES ABOVE 3000 SO ANY LIFT AFTER LOWEST LAYERS ARE MIXED
THIS EVENING ALONG A FOCUSING BOUNDARY COULD SET OFF THUNDERSTORMS..
A FEW POSSIBLY SEVERE. MORE ACTIVITY IS POSSIBLE TOMORROW AND
TOMORROW NIGHT AS IMPULSES FROM AN UPPER LEVEL TROUGH ARE EJECTED
INTO A DIFLUENT RIDGE AXIS ACROSS CENTRLAT TEXAS WITH SOME
STORMS PROPAGATING SOUTH INTO THE AREA. A COLD FRONT WILL PUSH
INTO THE AREA BY LATE SATURDAY WITH SOME ADDITIONAL STORMS.
A BREAK IN THE ACTION OCCURS SUNDAY AS THE WEAK SURFACE RIDGE
BUILDS IN. THE NEXT SIGNIFICANT CHANCE OF RAIN BEGINS LATE MONDAY WHEN
AN UPPER LOW DIGGING ALONG THE WEST COAST MOVES EAST WHILE
EJECTING IMPULSES ACROSS THE AREA TOWARD MIDWEEK.

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/25
Hazardous weather outlook, May 4, 10:48 AM CST, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 AM CDT THU MAY 4 2006

TXZ171>173-183>194-202>209-217>225-228-051100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1148 AM CDT THU MAY 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL
COUNTRY WITH A SIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
THE REMAINDER OF SOUTH CENTRAL TEXAS. SCATTERED THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. THE
MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY
HEAVY RAIN. ISOLATED TORNADOES ARE ALSO POSSIBLE ALONG SURFACE
BOUNDARIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MUCH OF SOUTH
CENTRAL TEXAS FRIDAY THROUGH SATURDAY NIGHT. PERIODS OF SCATTERED
THUNDERSTORMS ARE EXPECTED. THE MAIN THREATS WILL BE LARGE HAIL
...DAMAGING WINDS...AND LOCALLY HEAVY RAINS.

THERE IS A SLIGHT RISK OF STRONG THUNDERSTORMS SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
SPOTTER ACTIVATION MAY ALSO BE REQUIRED AT TIMES FRIDAY THROUGH
SATURDAY NIGHT.

In the hours before

Local storm report, May 4, 10:49 PM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1149 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             1 E MUSTANG RIDGE       30.06N 97.67W
05/04/2006  M1.75 INCH       CALDWELL           TX   AIRPLANE PILOT

0950 PM     HAIL             5 S WILLOW CITY         30.33N 98.70W
05/04/2006  M3.00 INCH       GILLESPIE          TX   CO-OP OBSERVER

            IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
            WINDSHIELD BROKEN OUT.

1000 PM     TSTM WND DMG     FREDERICKSBURG          30.27N 98.87W
05/04/2006                   GILLESPIE          TX   LAW ENFORCEMENT

            CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.

&&

DC
Local storm report, May 4, 11:05 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             3 E CASTELL             30.70N 98.45W
05/04/2006  M1.75 INCH       LLANO              TX   LAW ENFORCEMENT

0900 PM     HAIL             15 S LLANO              30.53N 98.67W
05/04/2006  M1.75 INCH       LLANO              TX   PUBLIC

            CRABAPPLE CREEK AND FM 965.

0903 PM     HAIL             2 S ENCHANTED ROCK STAT 30.48N 98.85W
05/04/2006  M1.00 INCH       GILLESPIE          TX   BROADCAST MEDIA

0930 PM     HAIL             12 NNW FREDERICKSBURG   30.43N 98.95W
05/04/2006  M1.00 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

0945 PM     HAIL             6 SE WILLOW CITY        30.34N 98.63W
05/04/2006  M2.75 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

            BROKE OUT PICKUP TRUCK WINDOWS.

0950 PM     HAIL             5 S WILLOW CITY         30.33N 98.70W
05/04/2006  M3.00 INCH       GILLESPIE          TX   CO-OP OBSERVER

            IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
            WINDSHIELD BROKEN OUT.

1000 PM     HAIL             AUSTIN                  30.31N 97.75W
05/04/2006  M1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            OFF AND ON HAIL TO QUARTER SIZE OR SLIGHTLY LARGER. BLOWN
            BY STRONG TO SEVERE WINDS. WORST OF THE EVENT LASTED
            ABOUT HALF AN HOUR.

1000 PM     TSTM WND DMG     FREDERICKSBURG          30.27N 98.87W
05/04/2006                   GILLESPIE          TX   LAW ENFORCEMENT

            CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.

1000 PM     HAIL             2 E FREDERICKSBURG      30.27N 98.84W
05/04/2006  M1.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

1010 PM     TSTM WND DMG     NW AUSTIN               30.31N 97.75W
05/04/2006                   TRAVIS             TX   AMATEUR RADIO

            ANDERSON MILL SUBDIVISION. TREE BRANCHES AND LIMBS DOWN
            AND LAWN FURNITURE IN THE STREETS.

1015 PM     HAIL             1 W JOLLYVILLE          30.45N 97.77W
05/04/2006  M0.88 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            ANDRSON MILL AND LOOP 620 AREA.

1018 PM     TSTM WND GST     S AUSTIN                30.31N 97.75W
05/04/2006  M73 MPH          TRAVIS             TX   BROADCAST MEDIA

            TX SCHOOL FOR THE DEAF.

1023 PM     HAIL             SISTERDALE              29.97N 98.73W
05/04/2006  M4.25 INCH       KENDALL            TX   LAW ENFORCEMENT

1024 PM     HAIL             E FRIO TOWN             29.02N 99.32W
05/04/2006  M1.75 INCH       FRIO               TX   CO-OP OBSERVER

1025 PM     TSTM WND DMG     1 S AUSTIN              30.29N 97.75W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREES DOWN IN AREAS AROUND RIVERSIDE DRIVE BETWEEN
            CONGRESS AVE AND IH 35.

1025 PM     TSTM WND DMG     1 NE AUSTIN             30.32N 97.74W
05/04/2006                   TRAVIS             TX   PUBLIC

            POWER POLE REPORTED DOWN AT 11TH ST AT I 35.

1027 PM     HAIL             7 N AUSTIN              30.41N 97.75W
05/04/2006  M0.88 INCH       TRAVIS             TX   PUBLIC

            NEAR SPICEWOOD SPRINGS ROAD AND MESA DRIVE WEST OF MOPAC.

1030 PM     TSTM WND GST     AUSTIN                  30.31N 97.75W
05/04/2006  M74 MPH          TRAVIS             TX   ASOS

            AUSTIN BERGSTROM AIRPORT.

1030 PM     TSTM WND DMG     3 SSW AUSTIN            30.27N 97.77W
05/04/2006                   TRAVIS             TX   BROADCAST MEDIA

            ALUMINUM WALL MATERIAL BLOWN OFF SIDE OF PARKING GARAGE
            AT PENN FIELD OFFICE COMPLEX.

1031 PM     HAIL             4 NNE AUSTIN            30.36N 97.72W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.

1035 PM     TSTM WND DMG     18 N AUSTIN             30.57N 97.75W
05/04/2006                   WILLIAMSON         TX   TRAINED SPOTTER

            TREES DOWN AT BREAKER AND METRIC.

1045 PM     TSTM WND DMG     3 SSE AUSTIN            30.27N 97.73W
05/04/2006                   TRAVIS             TX   TRAINED SPOTTER

            VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
            RIVERSIDE DRIVE.

1047 PM     TSTM WND DMG     5 SW AUSTIN             30.25N 97.81W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
            BLVD NEAR BRODIE OAKS SHOPPING CENTER.

1050 PM     HAIL             6 SE AUSTIN             30.24N 97.68W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
            SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.

1100 PM     TSTM WND GST     10 N LOCKHART           30.02N 97.68W
05/04/2006  E70 MPH          CALDWELL           TX   AMATEUR RADIO

            JCT OF HWYS 183 AND 21.

1108 PM     HAIL             1 E MUSTANG RIDGE       30.06N 97.67W
05/04/2006  M1.75 INCH       CALDWELL           TX   PUBLIC

1110 PM     HAIL             CEDAR CREEK             30.08N 97.50W
05/04/2006  M0.75 INCH       BASTROP            TX   TRAINED SPOTTER

1125 PM     HAIL             SAN ANTONIO             29.46N 98.51W
05/04/2006  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

            VANCE JACKSON AND DEZAVALA.

&&

DC
Local storm report, May 4, 11:30 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     LOCKHART                29.87N 97.68W
05/04/2006                   CALDWELL           TX   AMATEUR RADIO

            DOWNED TREE BLOCKING ROADWAY.

&&

JPB
Local storm report, May 4, 11:30 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION...
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     LOCKHART                29.87N 97.68W
05/04/2006                   CALDWELL           TX   AMATEUR RADIO

            DOWNED TREE BLOCKING ROADWAY.

&&

JPB
Local storm report, May 5, 12:11 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
111 AM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             3 E CASTELL             30.70N 98.45W
05/04/2006  M1.75 INCH       LLANO              TX   LAW ENFORCEMENT

0900 PM     HAIL             15 S LLANO              30.53N 98.67W
05/04/2006  M1.75 INCH       LLANO              TX   PUBLIC

            CRABAPPLE CREEK AND FM 965.

0903 PM     HAIL             2 S ENCHANTED ROCK STAT 30.48N 98.85W
05/04/2006  M1.00 INCH       GILLESPIE          TX   BROADCAST MEDIA

0930 PM     HAIL             12 NNW FREDERICKSBURG   30.43N 98.95W
05/04/2006  M1.00 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

0945 PM     HAIL             6 SE WILLOW CITY        30.34N 98.63W
05/04/2006  M2.75 INCH       GILLESPIE          TX   FIRE DEPT/RESCUE

            BROKE OUT PICKUP TRUCK WINDOWS.

0950 PM     HAIL             5 S WILLOW CITY         30.33N 98.70W
05/04/2006  M3.00 INCH       GILLESPIE          TX   CO-OP OBSERVER

            IN GOLD. WINDOWS ON N SIDE OF HOUSE BROKEN OUT. CAR
            WINDSHIELD BROKEN OUT.

1000 PM     HAIL             2 E FREDERICKSBURG      30.27N 98.84W
05/04/2006  M1.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

1000 PM     TSTM WND DMG     FREDERICKSBURG          30.27N 98.87W
05/04/2006                   GILLESPIE          TX   LAW ENFORCEMENT

            CONSIDERABLE POWER OUTAGES, TREES DOWN, FLOODED ROADS.

1000 PM     HAIL             9 N AUSTIN              30.44N 97.75W
05/04/2006  M1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            OFF AND ON HAIL TO QUARTER SIZE OR SLIGHTLY LARGER. BLOWN
            BY STRONG TO SEVERE WINDS. WORST OF THE EVENT LASTED
            ABOUT HALF AN HOUR. DUVAL AND MOPAC.

1010 PM     TSTM WND DMG     10 NW AUSTIN            30.41N 97.87W
05/04/2006                   TRAVIS             TX   AMATEUR RADIO

            ANDERSON MILL SUBDIVISION. TREE BRANCHES AND LIMBS DOWN
            AND LAWN FURNITURE IN THE STREETS.

1015 PM     HAIL             1 W JOLLYVILLE          30.45N 97.77W
05/04/2006  M0.88 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            ANDRSON MILL AND LOOP 620 AREA.

1018 PM     TSTM WND GST     1 SSW AUSTIN            30.29N 97.76W
05/04/2006  M73 MPH          TRAVIS             TX   BROADCAST MEDIA

            TX SCHOOL FOR THE DEAF.

1023 PM     HAIL             SISTERDALE              29.97N 98.73W
05/04/2006  M4.25 INCH       KENDALL            TX   LAW ENFORCEMENT

1024 PM     HAIL             E FRIO TOWN             29.02N 99.32W
05/04/2006  M1.75 INCH       FRIO               TX   CO-OP OBSERVER

1025 PM     TSTM WND DMG     1 NE AUSTIN             30.32N 97.74W
05/04/2006                   TRAVIS             TX   PUBLIC

            POWER POLE REPORTED DOWN AT 11TH ST AT I 35.

1025 PM     TSTM WND DMG     1 S AUSTIN              30.29N 97.75W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREES DOWN IN AREAS AROUND RIVERSIDE DRIVE BETWEEN
            CONGRESS AVE AND IH 35.

1027 PM     HAIL             7 N AUSTIN              30.41N 97.75W
05/04/2006  M0.88 INCH       TRAVIS             TX   PUBLIC

            NEAR SPICEWOOD SPRINGS ROAD AND MESA DRIVE WEST OF MOPAC.

1030 PM     TSTM WND DMG     3 SSW AUSTIN            30.27N 97.77W
05/04/2006                   TRAVIS             TX   BROADCAST MEDIA

            ALUMINUM WALL MATERIAL BLOWN OFF SIDE OF PARKING GARAGE
            AT PENN FIELD OFFICE COMPLEX.

1030 PM     TSTM WND GST     6 SSE AUSTIN            30.23N 97.71W
05/04/2006  M74 MPH          TRAVIS             TX   ASOS

            AUSTIN BERGSTROM AIRPORT.

1031 PM     HAIL             4 NNE AUSTIN            30.36N 97.72W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED NEAR HIGHLAND MALL AT HWY 290 AT IH 35.

1035 PM     TSTM WND DMG     10 N AUSTIN             30.45N 97.75W
05/04/2006                   WILLIAMSON         TX   TRAINED SPOTTER

            TREES DOWN AT BRAKER AND METRIC.

1045 PM     TSTM WND DMG     3 SSE AUSTIN            30.27N 97.73W
05/04/2006                   TRAVIS             TX   TRAINED SPOTTER

            VERY LARGE TREE LIMBS REPORTED DOWN AT WICKERSHAM AND
            RIVERSIDE DRIVE.

1047 PM     TSTM WND DMG     5 SW AUSTIN             30.25N 97.81W
05/04/2006                   TRAVIS             TX   PUBLIC

            TREE DOWN BLOCKING THREE LANES OF TRAFFIC AT SOUTH LAMAR
            BLVD NEAR BRODIE OAKS SHOPPING CENTER.

1050 PM     HAIL             6 SE AUSTIN             30.24N 97.68W
05/04/2006  M1.25 INCH       TRAVIS             TX   PUBLIC

            REPORTED BY FEDEX CARGO/SHIPPING FACILITY ON NORTHWEST
            SIDE OF AUSTIN BERGSTROM INTERNATIONAL AIRPORT.

1100 PM     TSTM WND GST     10 N LOCKHART           30.02N 97.68W
05/04/2006  E70 MPH          CALDWELL           TX   AMATEUR RADIO

            JCT OF HWYS 183 AND 21.

1108 PM     HAIL             1 E MUSTANG RIDGE       30.06N 97.67W
05/04/2006  M1.75 INCH       CALDWELL           TX   PUBLIC

1110 PM     HAIL             CEDAR CREEK             30.08N 97.50W
05/04/2006  M0.75 INCH       BASTROP            TX   TRAINED SPOTTER

1110 PM     TSTM WND DMG     LOCKHART                29.87N 97.68W
05/04/2006                   CALDWELL           TX   AMATEUR RADIO

            DOWNED TREE BLOCKING ROADWAY.

1125 PM     HAIL             15 NW SAN ANTONIO       29.61N 98.68W
05/04/2006  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

            VANCE JACKSON AND DEZAVALA.

&&

JPB
Local storm report, May 5, 1:00 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 AM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      SAN ANTONIO             29.46N 98.51W
05/05/2006                   BEXAR              TX   BROADCAST MEDIA

            18 HIGH WATER RESCUES IN ONE HOUR.

&&

JPB

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Bexar

When
May 5, 1:45 AM CST to 3:30 AM CST
Where
Bexar County, Countywide
Reported by
OTHER FEDERAL AGENCY
Coordinates
29.449, -98.520 (the zone’s center; the record gives no point)

The San Antonio River crested at Loop 410 at 17.63 feet at 0433cst on May 5, where flood stage is 12 feet.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506715.